# SDR 2005UALA00116

- Difficulty date: February 1, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 25,480 hours, 3,286 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF FWD CARGO DOOR CRACKED.  DAMAGE WAS CAUSED BY IMPROPER OPERATION OF THE DOOR.  DOOR WAS LOWERED ONTO CONTAINER LOADER.  DAMAGED SKIN WAS REMOVED, AND THE DOOR WAS REPAIRED.
